# SDR USAA2011081000007

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 63,562 hours, 37,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HOLE INSP - CRACK IN FUSELAGE FRAME AT BS500B, S20R.  REPAIRED FUSELAGE FRAME AT BS 500B, S20R IAW B737 SRM  53-00-07 REPAIR 13.
